An inverse problem of finding the time-dependent diffusion coefficient from an integral condition

Hussein, M, Lesnic, D and Ismailov, MI (2016) An inverse problem of finding the time-dependent diffusion coefficient from an integral condition. Mathematical Methods in the Applied Sciences, 39 (5). pp. 963-980. ISSN 0170-4214

Abstract

Metadata

Authors/Creators:
  • Hussein, M
  • Lesnic, D
  • Ismailov, MI
Copyright, Publisher and Additional Information: © 2015,  John Wiley & Sons, Ltd. This is the peer reviewed version of the following article: Hussein, M. S., Lesnic, D. and Ismailov, M. I. (2015), An inverse problem of finding the time-dependent diffusion coefficient from an integral condition. Math. Meth. Appl. Sci., doi: 10.1002/mma.3482, which has been published in final form at http://dx.doi.org/10.1002/mma.3482. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Keywords: inverse problem;thermal diffusivity;integral condition
Dates:
  • Published: April 2016
  • Accepted: 2 March 2015
  • Published (online): 1 April 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 25 Sep 2015 14:08
Last Modified: 22 Apr 2016 01:19
Published Version: http://dx.doi.org/10.1002/mma.3482
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/mma.3482

Share / Export

Statistics